# SDR FDEA202207262010

- Difficulty date: July 26, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 30,574 hours, 17,521 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: None
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EXISTING SPLICE REPAIR ON MAIN DECK SEAT TRACK BTW FR61-65, Y450 POSITION NOT   I.A.W SRM 53-10-16-201 PARA.4 FIG.201. REMOVED THE UNQUALIFIED EXISTING REPAIR & PERFORMED SEAT TRACK SPLICE REPAIR I.A.W   A300-600F SRM 53-10-16-201 PARA.4 FIG.201 PAGE.203-208, THIS REPAIR IS CLASSFIED AS A MAJOR   CATEGORY A REPAIR. "MAJOR REPAIR"
